Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 7:15 PM EST for 6 counties in Florida; Camden County, Georgia. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 7:15 PM EST (00:15 UTC)
- Expired
- Jan 22, 2017, 8:00 PM EST
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, FL, Duval County, FL, Flagler County, FL, Nassau County, FL, Putnam County, FL, Saint Johns County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 44 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 7:38 PM EST | TSTM WND GST 40 | 2 N Mayport, FL | |
| Jan 22, 7:38 PM EST | TSTM WND GST 43 | 1 E Fort Caroline, FL | |
| Jan 22, 7:40 PM EST | TSTM WND GST 51 | Vilano Beach, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 12:47 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 527 m²/s²
- 0-3 km storm-relative helicity
- 651 m²/s²
- Significant tornado parameter
- 7.1
- Supercell composite
- 23.4
The text
As transmitted.
389
WUUS52 KJAX 230015
SVRJAX
FLC019-031-035-089-107-109-GAC039-230100-
/O.NEW.KJAX.SV.W.0045.170123T0015Z-170123T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
715 PM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
St. Johns County in northeastern Florida...
Northeastern Putnam County in northeastern Florida...
Northwestern Flagler County in northeastern Florida...
Northeastern Nassau County in northeastern Florida...
Northeastern Clay County in northeastern Florida...
Duval County in northeastern Florida...
Southeastern Camden County in southeastern Georgia...
* Until 800 PM EST
* At 714 PM EST, severe thunderstorms were located along a line
extending from 6 miles northeast of Kings Bay Base to near
Bostwick, moving northeast at 95 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jacksonville, St. Marys, Kingsland, Saint Augustine, Fernandina
Beach, Palatka, Orange Park, Green Cove Springs, Hastings and
Jacksonville International Arpt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 800 PM EST for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 2947 8178 2949 8180 3086 8167 3098 8139
3077 8142 3025 8135 2965 8114
TIME...MOT...LOC 0014Z 213DEG 80KT 3087 8144 2974 8166
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI3 follow-up statements
996
WWUS52 KJAX 230030
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
730 PM EST SUN JAN 22 2017
FLC019-230038-
/O.CAN.KJAX.SV.W.0045.000000T0000Z-170123T0100Z/
Clay FL-
730 PM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 800 PM EST for northeastern
Florida...and southeastern Georgia.
LAT...LON 2950 8169 2984 8166 2984 8158 2996 8160
2999 8164 3084 8152 3095 8140 3077 8142
3025 8135 2965 8114
TIME...MOT...LOC 0028Z 249DEG 125KT 3090 8138 2980 8146
$$
FLC031-035-089-107-109-GAC039-230100-
/O.CON.KJAX.SV.W.0045.000000T0000Z-170123T0100Z/
St. Johns FL-Putnam FL-Flagler FL-Nassau FL-Duval FL-Camden GA-
730 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR ST. JOHNS...NORTHEASTERN PUTNAM...NORTHWESTERN FLAGLER...EAST
CENTRAL NASSAU...EASTERN DUVAL AND SOUTHEASTERN CAMDEN COUNTIES...
At 728 PM EST, severe thunderstorms were located along a line
extending from 10 miles northeast of Kings Bay Base to 6 miles
northeast of Federal Point, moving east at 145 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Saint Augustine, Fernandina Beach, Palatka, Hastings, Ponte Vedra
Beach, Unf, Fruit Cove, East Palatka, Neptune Beach and World Golf
Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 800 PM EST for northeastern
Florida...and southeastern Georgia.
LAT...LON 2950 8169 2984 8166 2984 8158 2996 8160
2999 8164 3084 8152 3095 8140 3077 8142
3025 8135 2965 8114
TIME...MOT...LOC 0028Z 249DEG 125KT 3090 8138 2980 8146
HAIL...1.00IN
WIND...60MPH
$$
SHASHY953
WWUS52 KJAX 230045
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
745 PM EST SUN JAN 22 2017
FLC031-089-107-GAC039-230054-
/O.CAN.KJAX.SV.W.0045.000000T0000Z-170123T0100Z/
Putnam FL-Nassau FL-Duval FL-Camden GA-
745 PM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM...EAST
CENTRAL NASSAU...EASTERN DUVAL AND SOUTHEASTERN CAMDEN COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
LAT...LON 2955 8151 2978 8145 3007 8141 3014 8131
2965 8114
TIME...MOT...LOC 0044Z 289DEG 37KT 3010 8133 2960 8134
$$
FLC035-109-230100-
/O.CON.KJAX.SV.W.0045.000000T0000Z-170123T0100Z/
St. Johns FL-Flagler FL-
745 PM EST SUN JAN 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR EASTERN ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES...
At 744 PM EST, severe thunderstorms were located along a line
extending from near Guana River State Park to 8 miles west of Palm
Coast, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Saint Augustine, Saint Augustine Beach, Marineland, Vilano Beach,
Saint Augustine Shores, Saint Augustine South, South Ponte Vedra,
Butler Beach, Crescent Beach and Guana River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2955 8151 2978 8145 3007 8141 3014 8131
2965 8114
TIME...MOT...LOC 0044Z 289DEG 37KT 3010 8133 2960 8134
HAIL...0.75IN
WIND...60MPH
$$
SHASHY005
WWUS52 KJAX 230056
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
756 PM EST SUN JAN 22 2017
FLC035-109-230106-
/O.EXP.KJAX.SV.W.0045.000000T0000Z-170123T0100Z/
St. Johns FL-Flagler FL-
756 PM EST SUN JAN 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. JOHNS AND
NORTHWESTERN FLAGLER COUNTIES WILL EXPIRE AT 800 PM EST...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
LAT...LON 2955 8151 2978 8145 3007 8141 3014 8131
2965 8114
TIME...MOT...LOC 0056Z 213DEG 80KT 3010 8133 2960 8134
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 3:14 PM EST, 4 hours 1 minute earlier.
Area forecast discussion, Jan 22, 3:14 PM EST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017
...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...
.NEAR TERM /Through Tonight/...
Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.
An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.
Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.
.SHORT TERM /Monday and Tuesday/...
Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.
Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.
.LONG TERM /Wednesday through Saturday/...
An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.
&&
.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool
&&
.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.
A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.
Rip Currents: Moderate risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 65 44 66 / 30 20 0 0
SSI 57 66 47 64 / 60 20 0 0
JAX 57 66 45 67 / 50 10 0 0
SGJ 59 68 45 68 / 80 10 0 0
GNV 56 67 43 68 / 40 10 0 0
OCF 58 69 45 70 / 70 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory until 6 PM EST this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60
NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 2:24 PM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 224 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 224 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG- LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 6:31 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD WOODBINE 30.96N 81.72W
01/22/2017 CAMDEN GA TRAINED SPOTTER
FUNNEL CLOUD REPORTED BETWEEN LIGHTNING FLASHES SOUTHWEST
OF WOODBINE
&&
PPETERSLocal storm report, Jan 22, 6:41 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TORNADO WOODBINE 30.96N 81.72W
01/22/2017 CAMDEN GA NWS EMPLOYEE
TDS SIGNATURE BY DUAL POL NEAR WOODBINE.
&&
AKENNEDYLocal storm report, Jan 22, 7:01 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 2 SSW SUWANNEE VALLEY 30.27N 82.72W
01/22/2017 COLUMBIA FL EMERGENCY MNGR
*** 1 INJ *** EMERGENCY MANAGER REPORTED A LARGE TREE
SPLIT A HOME IN HALF IN THE LAKE CITY AREA NEAR
INTERSTATE 10 AND U.S. HIGHWAY 41. THERE WAS 1 INJURED.
REPORTS OF TREES AND POWERLINES DOWN IN THE LAKE CITY
AREA. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPETERSLocal storm report, Jan 22, 7:05 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 5 NE WOODBINE 31.01N 81.66W
01/22/2017 CAMDEN GA AMATEUR RADIO
TREES DOWN 2 MILES EAST OF I-95 NEAR EXIT 22. POSSIBLE
TORNADO.
&&
AKENNEDYLocal storm report, Jan 22, 7:09 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST JACKSONVILLE INTERNATIO 30.48N 81.71W
01/22/2017 M46 MPH DUVAL FL ASOS
&&
AKENNEDYLocal storm report, Jan 22, 7:13 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 6 ENE BRUNSWICK 31.16N 81.38W
01/22/2017 M1.00 INCH GLYNN GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED QUARTER SIZED HAIL.
&&
AKENNEDYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 7:07 PM EST | Tornado Warning | JAX | Clay, Putnam, Saint Johns | 23 min |
| Jan 22, 7:25 PM EST | Tornado Warning | JAX | Flagler | 13 min |
| Jan 22, 7:27 PM EST | Tornado Warning | JAX | Saint Johns | 13 min |
| Jan 22, 8:09 PM EST | Special Marine Warning | JAX | 96 min | |
| Jan 23, 1:32 AM EST | Wind Advisory | JAX | Baker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more | 16 hr |
| Jan 23, 1:19 AM EST | River Flood Warning | JAX | Appling, Tattnall, Toombs, Wayne | 12 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.